View Single Post
  #1  
Old 08-07-2017, 06:14 AM
Jose258 Jose258 is offline
Junior Member
 
Join Date: Aug 2017
Posts: 1
Default Will Topamax cause hearing loss?

I have been using Topamax to prevent migraine headaches for the past few months. I find relief after taking this drug. When there is a severe headache I increase the dosage to 250 mg without seeking any advice from the doctor. I was headache free after 2 months and have been that way for 3 months now. I have even lost weight due to this. A few days back I happened to research online about the side effects of this drug. I was shocked when I saw that overdosage of this drug can cause hearing loss. I can't discuss this with anyone in my family. I had small difficulties in my hearing but I did not bother about it. One of my friends said that Topamax would work great for migraines, but the bad part of it is that they cause hearing loss as a side effect. What am I supposed to do? She said it's better to get the best hearing aids from an audiology specialist in Toronto. I'm thinking of quitting Topamax. I hope this might help to overcome the hearing problems. Any advice!!
Reply With Quote